# SDR WVER0706201600004

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 29,638 hours, 24,546 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Part time: 29,638 hours, 24,546 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 FWD SIDE OF BULKHEAD LBL 30 STIFFENER HAS A .15 INCH CRACK INDICATION AT THE UPPER EDGE OF FLANGE.  FAILED NDT INSPECTION.
